# SDR FDEA201909132268

- Difficulty date: September 13, 2019
- Submitted: September 19, 2019
- Operation: Air carrier
- Aircraft: N118FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42714
- Aircraft time: 8,577 hours, 3,276 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3031863001
- Part serial: MX784324
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

APPROX 2HRS INTO FLT, EICAS ALERT 'L HYD QTY', LT HYD QTY SLOWLY DECREASED FROM ABOVE 0.9 TO 0.01 WITH 'RF' INDICATED. EICAS ALERT 'HYD PRIM PUMP'  DISPLAYED SHORTLY THEREAFTER QRH COMPLIED WITH AND LT ENG PRIMARY PUMP SELECTED 'OFF'. LT HYD PRESS STAYED IN NORMAL RANGE WITH LT QTY INDICATING 0.00 ALSO, CREW REPORTED THEY NEVER LOST LT HYD SYSTEM PRESS, IT KEPT CLOSE TO 3000PSI THE WHOLE FLIGHT, WITH 0.01 QTY SHOWN AFTER THEY SHUT DOWN EDP. NOTICED HYD LEAK FROM LT ENG ON ARRIVAL FOUND HYDRAULIC FLUID DRIPING FROM LEFT HAND ENGINE EDP CASE DRAIN PIPE AT ENGINE DRAIN MAST. REMOVED AND REPLACED EDP IAW AMM  29-11-05-4-4. FOUND DRIVE SHAFT SHEARD OFF INSIDE (SEE PICTURES). ALSO REPLACED BOTH CASE AND PRESSURE FILTERS IAW AMM 29-11-17-4-0. BOTH FILTERS INSPECTED, NO METALIC DEBRI OR PARTICULES FOUND. ALSO INSPECTED GEARBOX FOR EVIDENCE OF DAMAGE NO FINDINGS. CRANKED LEFT ENGINE, NO LEAK DETECTED. RAN LEFT ENGINE DISCOVERED LARGE LEAK DRAINING FROM RACEWAY BOX, OPENED RACEWAY BOX, CRANKED ENGINE FOUND LARGE LEAK AT FWD LINE LOWER PORTION, SLEEVE CRIMPED ON THE LINE CAME LOOSE. LINE SHOULD BE REPLACED BUT NIS CDG REMOVED AND REPLACED FWD TUBE LOWER PORTION IAW AMM 20-10-09-4. CRANKED LEFT ENGINE IAW JET RUN-UP HANBOOK, NO LEAK DETECTED. RAN LEFT ENGINE NO LEAK DETECTED.
